# SDR AALA202412309507

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 35,053 hours, 15,174 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT THE FLIGHT CREW REPORTED THAT THE AIRCRAFT PULLS HARD LEFT DURING HARD MANUAL BRAKING DURING LANDING ROLLOUT AND TAXI WITH MANUAL OR ANTI SKID OPERATION. MAINTENANCE BLED THE BRAKES PER AMM 32-41-00 AND A NOTICEABLE DIFFEENCE IN THE BRAKING ACTION ON THE #3 AND #4 BRAKING WAS NOTED.
